# SDR AUS20010960

- Difficulty date: August 20, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Wing, Miscellane
- Component: Wing, Miscellane, Parten, P68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING LEADING EDGE TOP FORWARD ATTACHMENT BRACKET CORRODED.
